# SDR 04220429

- Difficulty date: August 7, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N429FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3194
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE INDICATION.  WHILE ADVANCING THRUST LEVERS, PRESSURE DROP INTO YELLOW ARC.  LANDED UNEVENTFULLY.  REMOVED AND REPLACED LEFT ENGINE OIL TRANSDUCER (79-31-01).
